Androgenic alopecia due to Birth Control Pills

Naptural9jaNaptural9ja Posts: 183Registered Users
Has any one in the forum experienced hair loss and/or thinning because of taking birth control with a high androgen index? What was your experience and did your hair recover?

Comments

  • GretchenGretchen Administrator Posts: 10,840Moderators Curl Virtuoso
    Thinning, definitely. Myself, and I've talked to others experiencing similar, as well. Frustrating, isn't it. I don't think there's anything you can do about it.

    Gretchen
    NaturallyCurly.com co-founder
    3A

    You are beautiful!
  • LISA LISALISA LISA Posts: 566Registered Users
    I started taking Yaz last week & haven't noticed anything abnormal yet, although that is one of the side effects. I'll be keeping my eye on this thread.
    Big Chop from hip - 5/2014
    Enjoying the journey to APL or BSL!
    image.php?type=sigpic&userid=75884&dateline=1412004981
  • cheez_93cheez_93 Posts: 12Registered Users
    Gretchen wrote: »
    Thinning, definitely. Myself, and I've talked to others experiencing similar, as well. Frustrating, isn't it. I don't think there's anything you can do about it.




    Gretchen, Did you recover from the thinning?

Leave a Comment

BoldItalicStrikethroughOrdered listUnordered list
Emoji
Image
Align leftAlign centerAlign rightToggle HTML viewToggle full pageToggle lights
Drop image/file